# SDR IPXA2016031100608

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N351UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37874
- Aircraft time: 9,994 hours, 3,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR SEAL LEAKS AT MID BOTTOM OF DOOR.  CREW ENTRY DOOR SEAL REINSTALLED IAW AMM 52-09-01-424-019, REV 117.00.  DOOR TESTED, ALL SATISFACTORY.
